Geometric and homological properties of affine Deligne-Lusztig varieties X He Annals of mathematics, 367-404, 2014 | 101 | 2014 |
Minimal length elements in some double cosets of Coxeter groups X He Advances in Mathematics 215 (2), 469-503, 2007 | 90 | 2007 |
Minimal length elements of extended affine Weyl groups X He, S Nie Compositio Mathematica 150 (11), 1903-1927, 2014 | 83 | 2014 |
Families of rationally simply connected varieties over surfaces and torsors for semisimple groups AJ Jong, X He, JM Starr Publications mathématiques de l'IHÉS 114, 1-85, 2011 | 71 | 2011 |
Fully hodge–newton decomposable shimura varieties U Görtz, X He, S Nie Peking Mathematical Journal 2 (2), 99-154, 2019 | 69 | 2019 |
Stratifications in the reduction of Shimura varieties X He, M Rapoport manuscripta mathematica 152, 317-343, 2017 | 62 | 2017 |
The 𝐺-stable pieces of the wonderful compactification X He Transactions of the American Mathematical Society 359 (7), 3005-3024, 2007 | 53 | 2007 |
Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties X He Annales scientifiques de l'École Normale Supérieure 49 (5), 1125-1141, 2016 | 52 | 2016 |
-alcoves and nonemptiness of affine Deligne-Lusztig varieties U Görtz, X He, S Nie Annales scientifiques de l'École Normale Supérieure 48 (3), 647-665, 2015 | 51 | 2015 |
Dimensions of affine Deligne-Lusztig varieties in affine flag varieties. U Görtz, X He Documenta Mathematica 15, 1009-1028, 2010 | 48 | 2010 |
On the connected components of affine Deligne–Lusztig varieties X He, R Zhou | 45 | 2020 |
Good and semi-stable reductions of Shimura varieties X He, G Pappas, M Rapoport Journal de l’École polytechnique—Mathématiques 7, 497-571, 2020 | 43 | 2020 |
Lifting of elements of Weyl groups J Adams, X He Journal of Algebra 485, 142-165, 2017 | 43 | 2017 |
Minimal length elements of finite Coxeter groups X He, S Nie | 40 | 2012 |
On orbits in double flag varieties for symmetric pairs X He, H Ochiai, K Nishiyama, Y Oshima Transformation groups 18 (4), 1091-1136, 2013 | 39 | 2013 |
A subalgebra of 0-Hecke algebra X He Journal of Algebra 322 (11), 4030-4039, 2009 | 39 | 2009 |
Basic loci of Coxeter type in Shimura varieties U Görtz, X He Camb. J. Math 3 (3), 323-353, 2015 | 36 | 2015 |
A generalization of Steinberg’s cross section X He, G Lusztig Journal of the American Mathematical Society 25 (3), 739-757, 2012 | 35 | 2012 |
Hecke algebras and -adic groups X He arXiv preprint arXiv:1511.01386, 2015 | 29 | 2015 |
Vertexwise criteria for admissibility of alcoves TJ Haines, X He American Journal of Mathematics 139 (3), 769-784, 2017 | 27 | 2017 |